JournalsprimsVol. 28 , No. 1DOI 10.2977/prims/1195168852

Multiple Solutions for a Class of Non-local Problems for Semilinear Elliptic Equations

  • Jan H. Chabrowski

    University of Queensland, St. Lucia, Qld., Australia
Multiple Solutions for a Class of Non-local Problems for Semilinear Elliptic Equations cover

Abstract

The purpose of this papers is to investigate the solvability of a class of non-local problems in the sense of Bitsadze-Samarskii (see (_N_1)). We prove the existence of multiple solutions under the assumptions of the Ambrosetti-Prodi type on a nonlinear function g.